# SDR FDEA201209223391

- Difficulty date: September 22, 2012
- Submitted: September 24, 2012
- Operation: Air carrier
- Aircraft: N718FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 365
- Aircraft time: 38,605 hours, 37,129 cycles
- Engine: Pwa PW4158
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A5381236720100
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FRAME 53, BOLT HOLE 3 FOUND EXCEED STANDARD SIZE.  HOLE REWORKED IAW EA 6-5315-162967,   STAGES 35-40 REF.
